Tamas Szonyi
Tamas Szonyi
Dept Computer Science, Eotvos University
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On the number of slopes of the graph of a function defined on a finite field
A Blokhuis, S Ball, AE Brouwer, L Storme, T Szonyi
Journal of Combinatorial Theory Series A 86 (1), 187, 1999
129*1999
Blocking sets in Desarguesian affine and projective planes
T Szőnyi
Finite Fields and Their Applications 3 (3), 187-202, 1997
1281997
On the sharpness of a theorem of B. Segre
E Boros, T Szőnyi
Combinatorica 6 (3), 261-268, 1986
941986
Lacunary polynomials, multiple blocking sets and Baer subplanes
A Blokhuis, L Storme, T Szőnyi
Journal of the London Mathematical Society 60 (2), 321-332, 1999
771999
Planar functions over finite fields
L Ronyai, T Szőnyi
Combinatorica 9 (3), 315-320, 1989
641989
Small complete arcs in Galois planes
T Szőnyi
Geometriae Dedicata 18 (2), 161-172, 1985
611985
Some applications of algebraic curves in finite geometry and combinatorics
T Szonyi
Surveys in combinatorics 241, 197-236, 1997
561997
The number of directions determined by a function f on a finite field
A Blokhuis, AE Brouwer, T Szőnyi
Journal of Combinatorial Theory, Series A 70 (2), 349-353, 1995
551995
A Hilton-Milner theorem for vector spaces
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
the electronic journal of combinatorics, R71-R71, 2010
512010
Small blocking sets in higher dimensions
T Szőnyi, Z Weiner
Journal of Combinatorial Theory, Series A 95 (1), 88-101, 2001
512001
Arcs, caps, codes and 3-independent subsets
T Szonyi
Giornate di Geometrie Combinatorie, 57-80, 1993
48*1993
Complete arcs in Galois planes: survey
T Szonyi
Quaderni del Seminario di Geometrie Combinatorie, Universita degli studi di …, 1989
45*1989
Note on the existence of large minimal blocking sets in Galois planes
T Szőnyi
Combinatorica 12 (2), 227-235, 1992
411992
On the spectrum of minimal blocking sets in PG
T Szőnyi, A Gács, Z Weiner
Journal of Geometry 76 (1-2), 256-281, 2003
40*2003
Sets in a finite plane with few intersection numbers and a distinguished point
JWP Hirschfeld, T Szőnyi
Discrete mathematics 97 (1-3), 229-242, 1991
401991
Around Rédei's theorem
T Szőnyi
Discrete mathematics 208, 557-575, 1999
381999
On the number of directions determined by a set of points in an affine Galois plane
T Szőnyi
journal of combinatorial theory, Series A 74 (1), 141-146, 1996
361996
Random constructions and density results
A Gács, T Szőnyi
Designs, Codes and Cryptography 47 (1), 267-287, 2008
352008
Note on the order of magnitude of k for complete k-arcs in PG (2, q)
T Szőnyi
Discrete mathematics 66 (3), 279-282, 1987
351987
On defining sets for projective planes
E Boros, T Szőnyi, K Tichler
Discrete Mathematics 303 (1-3), 17-31, 2005
332005
The system can't perform the operation now. Try again later.
Articles 1–20